# SDR DALA1034119855

- Difficulty date: November 27, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND RIGHT PYLON INTERIOR WEB CRACKED IN LOWER O/B RADIUS JUST AFT OF 8TH STAGE DUCT.  STOP DRILL CONTAINED CRACK IAW DC9 NDT SPM 06-10-01.001 FABRICATED AND INSTALLED 2EA.  DOUBLERS AND 1EA FILLER FROM P/N 020X48X144 2024T3 S/N 0920335 & P/N .025X48X144 2024T3 S/N 1022631 IAW DC9 SRM 54-01 EXAMPLE D & DC9 SRM 51-30-5. P226.
